37 c 125mg/5ml syrup

27.31

Manufacture : Agron Remedies Pvt Ltd

Composition: Paracetamol (125mg/5ml)
Potentially unsafe with : Alcohol

Fundamentally used for : Fever, Headache, Pain during menstruation

Delivery

Check estimated delivery time

Substitutes Drugs for 37 C 125mg/5ml Syrup (With Same Composition)